# SDR AALA201804039040

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 55,673 hours, 15,573 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1458
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE LOW.  MAINTENANCE REPLACED THE  SLIDE IAW 19L80025002 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
